Join the 'Pharmacy' group to help and get support from people like you.
Related terms: Pharmacies, Pharmaceutical
We found 721 questions associated with the 'Pharmacy' topic.
Posted 13 Feb 2012 by 30bo • 22 answers
I keep getting spam for no prescription online pharmacies. I don't have med. insurance and visiting the doctors costs too much $ to get a prescription. Should i trust some of those online pharmacies to get sleeping pills? Is it legal? I know nothing on this entire subject. Any info would be ...
Posted 18 Apr 2011 by wmuslut02 • 5 answers
Can any doctor or pharmacy see all medications your prescribed? Like if you get one prescription from a specialist or other doctor, and don't tell your primary care provider can they findout? I heard there is a MAP program that lets doctors and pharmacists see all the prescriptions you have. ...
Posted 4 Feb 2012 by cmal0017 • 17 answers
My pharmacy switched me to Orsythia (I had been taking Aviane) when I went to get my refill. I know they are both generics of Alesse, but since I've had such trouble in the past with birth control, and was doing great on Aviane with no side effects at all, I'm a bit nervous. Has anyone ...
Posted 20 May 2012 by wangchuk • 4 answers
Hi, I am in rural India and have no access to a doctor. I have chronic sinusitis and have Augmentin-625 to treat it. How many days should I take it for? I bought it at the pharmacy here - they sell it in packs of two. Does that mean I only take it for one day (morning and night)? Or should the ...
Posted 1 Jan 2013 by brandonnn • 2 answers
i am currently on the depo provera for about 4 days now and its my first time using it. Is there anything else i can use for the itch?
Posted 2 Aug 2010 by gertas • 17 answers
For the several days I have takent the new one venlafaxine, I have been extremely dizzy. I have often had low levels of "vertigo" but this is off the cahrts. Could it be caused by this med change? Is it a problem to be concerned about?
Posted 9 Nov 2013 by StabbyStegosaurus • 1 answer
Could switching from Junel FE to Gildess FE cause spotting (week after normal period, I haven't spotted since last year), cramping, upset stomach, nausea, and/or general crappiness? My pharmacy recently switched my birthcontrol to Gildess FE after I had been taking Junel FE (successfully ...
Posted 10 Nov 2010 by cpharmacist • 1 answer
for example in diltiazem or SSRI products
Posted 16 Mar 2014 by Mccscrug • 2 answers
This is the first time I have ever posted anything like this on the net but I was just wondering cause I thought that is what the nurse at my dr. Said and no I'm not trying to have a high flying time about 4 months ago I fell out of a bucket truck fully extended and broke... Well let's ...
Posted 23 Jun 2015 by Chels412 • 6 answers
I have been using this since it was drysol and it's the only thing that works for me but when I went to the pharmacy they said they don't make it anymore ? Is this true I just got a bottle a month ago I don't know what to do and if they did what do I use now ? I sweat so much I ...
Posted 16 Jan 2014 by Olive Westie • 1 answer
Posted 28 Nov 2013 by sena_sithole • 4 answers
I'm taking nexium and I've been having watery diarrhea for the past three weeks and my doctor refuses that it can cause diarrhea and he gave me anti-BIOTICS for my diarrhea because he believes it's a bug. It didn't work, at the pharmacy they gave me anti-diarrhea they also ...
Posted 4 days ago by LadyDale • 1 answer
... this medication. I've had this medication for over 15 years and the only thing that works for my headaches. My last prescription was just sent to the pharmacy and I was told my insurance AARPMedicare Complete is no longer covering it. My out of pocket for 90 tablets would be anywhere ...
Posted 2 days 7 hours ago by audrey hooker • 0 answers
my Dr. ordered 25mg daily my pharmacy has been filling it with 200mg. This has been going on for 6 mos. I have fallen few times very dizzy and nausea. What damage on my system may occur.
Posted 8 days ago by Debbie M • 0 answers